MAUDE Adverse Event Report: CORDIS DE MEXICO PRECISE PRO RX US CAROTID SYST; STENT, CAROTID

CORDIS DE MEXICO PRECISE PRO RX US CAROTID SYST; STENT, CAROTID
Model Number N/A
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/02/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Telephone number is (b)(6).The device was not returned for analysis.A device history record review was performed and showed that these lots of products met all requirements per the applicable manufacturing quality plan.Additional information is pending and will be submitted within 30 days upon receipt.
 
Event or Problem Description
During the delivery of a precise pro rx us carotid stent to the lesion, it got stuck and could not be removed.However, the physician managed to remove the device from the patient's body.Therefore, it was replaced with a same size unknown new device and the procedure was completed.There was no reported patient injury.This was a carotid artery stenting (cas) case.After pre-dilation with an unknown balloon catheter, the precise pro stent was inserted.The device will not be returned as it was discarded.
 
Additional Manufacturer Narrative
During the delivery of a precise pro rx us carotid stent to the lesion, it got stuck and could not be removed.However, the physician managed to remove the device from the patient's body.Therefore, it was replaced with a same size unknown new device and the procedure was completed.This was a carotid artery stenting (cas) case.After pre-dilation with an unknown balloon catheter, the precise pro stent was inserted.There was no reported patient injury.The device was not returned for analysis.A product history record (phr) review of lot 17902997 revealed no anomalies or non-conformances during the manufacturing and inspection processes that can be associated with the reported event.Without the return of the device for analysis and based on the information provided, the reported ¿stent delivery system (sds)-ses-tracking difficulty¿ and ¿stent delivery system (sds)-ses-withdrawal difficulty - from vessel¿ could not be confirmed and the exact root cause could not be determined.Handling and or procedural factors such as vessel characteristics (although unknown) may have led to the reported events.According to the instructions for use, which is not intended as a mitigation of risk, ¿extract the stent delivery system from the tray.Examine the device for any damage.Evaluate the distal end of the catheter to ensure that the stent is contained within the outer sheath.Do not use if the stent is partially deployed.Note: if resistance is met during delivery system introduction, the system should be withdrawn and another system should be used.Note: if any resistance is met during delivery system withdrawal, advance the outer sheath until the outer sheath marker contacts the catheter tip and withdraw the system as one unit.¿ neither the phr review nor the information available suggests a design or manufacturing related cause could be related to the manufacturing process of the unit.Therefore, no corrective or preventive actions will be taken.

Brand Name
PRECISE PRO RX US CAROTID SYST
Common Device Name
STENT, CAROTID
Manufacturer (Section D)
CORDIS DE MEXICO
circuito int nte 1820
juarez 32575
MX  32575
MDR Report Key10173508
Report Number9616099-2020-03752
Device Sequence Number3513954
Product Code NIM
UDI-Device Identifier20705032036495
UDI-Public20705032036495
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P030047
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/13/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2021
Device Model NumberN/A
Device Catalogue NumberPC0840RXC
Device Lot Number17902997
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/02/2020
Supplement Date Received by Manufacturer07/10/2020
Initial Report FDA Received Date06/19/2020
Supplement Report FDA Received Date07/13/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN.